# SDR CIEA200700006

- Difficulty date: August 25, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- Aircraft time: 12,924 hours, 14,253 cycles
- Engine: Pwa PT6A41
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Part time: 12,924 hours, 14,253 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE PASSENGER NOTIFIED THE FLIGHT CREW THAT THEY HAD OBSERVED SMOKE FROM THE AREA OF THE NO SMOKING FASTEN SEAT BELT SIGN.  THE FLIGHT CREW THAN OBSERVED THAT THE NO SMOKING FASTEN SEAT BELT SIGN CIRCUIT BREAKER HAD IN FACT POPPED.  THE FLIGHT CREW RETURNED TO THE AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE DID A QUICK INSPECTION OF THE AIRCRAFT AND VERIFIED THAT THERE WAS NO POWER TO THE NO SMOKING AND FASTEN SEAT BELT SIGN, TY-RAPPED THE CIRCUIT BREAKER AND MEL’ED THE SIGN.  THE MAINTENANCE DEPARTMENT LATER INSPECTED THE SYSTEM AND FOUND ONE OF THE POWER WIRES TO THE NO SMOKING AND FASTEN SEAT BELT SIGN TO BE PINCHED IN THE FRAMEWORK OF THE EMERGENCY EXIT.  THE WIRING WAS REPAIRED
